# SDR DHL200070708C

- Difficulty date: May 23, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1080 CIR JOINT HAS + 10 PERCENT CORROSION LOSS IND FROM LBL 7 AFT OF FASTENER ROW.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF AFT SKIN BS 1080 FROM STR 4L TO STR 4R 59.25 X 4.125 PER S/B 727-53-0109.  VISUAL INSP COMPLEATED FROM STA 102 TO 10R, NO FURTHER CORROSION NOTED.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED REPAIR PARTS AND INSTALLED PER S/B727-53-0109.  SEALED AREA AS REQUIRED PER S/B 727-53 0109.
